# SDR DALA2024020801688

- Difficulty date: February 7, 2024
- Submitted: February 8, 2024
- Operation: Air carrier
- Aircraft: N921AT
- Make and model: Boeing 717-200
- Aircraft serial: 55082
- Aircraft time: 55,952 hours, 40,202 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Damaged
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FORWARD EMERGENCY EXIT SIGN IS DAMAGED. MAINTENANCE REINSTALLED AND SECURED THE FORWARD EMERGENCY EXIT SIGN. OK FOR SERVICE. (LP #0191155)
